Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 19, NWS Kansas City, MO

May 31, 20134 counties in Missouri

NWS Kansas City, MO issued this flash flood warning at May 31, 2013, 4:33 PM CDT for 4 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2013, 4:33 PM CDT (21:33 UTC)
Expired
May 31, 2013, 10:30 PM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Bates County, MO, Henry County, MO, Johnson County, MO, Pettis County, MO

The radar

The Pleasant Hill radar (KEAX), 61 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
805 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WGUS53 KEAX 312133
FFWEAX
MOC013-083-101-159-010330-
/O.NEW.KEAX.FF.W.0019.130531T2133Z-130601T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
433 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
  NORTHERN HENRY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN PETTIS COUNTY IN CENTRAL MISSOURI...

* UNTIL 1030 PM CDT

* AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING REPEATEDLY OVER THE 
  SAME AREAS ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATES BETWEEN 
  ONE AND TWO INCHES OF RAIN HAS FALLEN WITHIN THIS BAND OF STORMS
  SINCE 300 PM. THE GROUND IS ALREADY SATURATED SO MOST IF NOT ALL
  OF THIS RAIN WILL RUNOFF.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BUTLER...CLINTON...SEDALIA...WINDSOR...CALHOUN...GREEN RIDGE...
  LEETON...SMITHTON AND URICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES BY 800 PM ARE 
LIKELY IN THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3819 9440 3839 9438 3845 9421 3845 9407
      3850 9407 3885 9305 3854 9306 3853 9313
      3853 9329 3850 9329 3851 9351 3843 9351

$$

MJ
1 follow-up statement
194 
WGUS73 KEAX 010324
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1024 PM CDT FRI MAY 31 2013

MOC013-083-101-159-010339-
/O.EXP.KEAX.FF.W.0019.000000T0000Z-130601T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATES MO-HENRY MO-JOHNSON MO-PETTIS MO-
1024 PM CDT FRI MAY 31 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN PETTIS
COUNTY IN CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON...NORTHERN
HENRY AND NORTHEASTERN BATES COUNTIES IN WEST CENTRAL MISSOURI WILL
BE ALLOWED TO EXPIRE AT 1030 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3819 9440 3839 9438 3845 9421 3845 9407
      3850 9407 3885 9305 3854 9306 3853 9313
      3853 9329 3850 9329 3851 9351 3843 9351

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 31, 2:58 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 31, 2:58 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
258 PM CDT Fri May 31 2013

.SHORT TERM...(This Evening through Saturday)
Issued at 25 PM CDT FRI MAY 31 2013

This afternoon and this evening, storms have initiated along a
boundary that has been draped across our far southern zones from
Linn county Kansas through central Missouri. Extreme instability has
started to build into our far southwestern zones with areas just
east of this still fighting the effects of the morning convective
system and some remaining convective inhibition. With areas along
and south of boundary have had several hours of sunshine, there is a
very good chance that the higher instability will build eastward.
0-6 km shear is very high, on the order of 50 to 60 kts. While
low-level winds are veered slightly to the southwest, the ample
amounts of shear will support rotating updrafts and supercell
structures within the tornado watch area. This would support very
large hail, damaging winds and a few tornadoes. If winds can back
some locally, the tornado threat would increase. Otherwise, storms
would likely evolve into bowing segments given the nearly
unidirectional flow aloft. Also, if these bowing segments are able
to orient with the flow, the wind threat would be enhanced.
Additionally, storms may track over areas that saw copious amounts
of rainfall this morning, like Cooper county. This would aggravate
the ongoing flooding problems. Overall, storms are expected to slide
out of the forecast later this evening with more stratiform rain in
their wake as the focus of convection shifts south of the forecast
area.

For Saturday, quieter weather is expected as a drier airmass settles
into the region in the wake of a cold front. There is a chance for a
few showers in northwestern Missouri as the main upper trough moves
overhead with cooler air aloft. For now have left the forecast dry
for now as coverage looks rather low. Otherwise, cooler than normal
temperatures are expected with highs ranging from the upper 60s in
northwestern Missouri to the middle 70s through central Missouri.

.LONG TERM...(Saturday Night through Friday)
Issued at 257 PM CDT FRI MAY 31 2013

Upper ridging will build into the Plains Sunday and Monday, allowing
surface high pressure to slide east of the area. This will provide
dry conditions and a slight warming trend with highs reaching the
middle 70s by Monday.

Upper trough will track through the Upper Midwest later in the week,
sending a weak and slow-moving front into the region. This will
bring chances for thunderstorms back into the forecast area as early
as Monday night and lasting through Thursday as the front lingers.
This could potentially set up a heavy rain and flood threat if
thunderstorms happen to track repeatedly over some areas,
particularly given the moist ground after this week's rainfall.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 130 PM CDT FRI MAY 31 2013

The back edge of of clouds was initially timed to move through the
terminals around 20Z. However, new additional MVFR clouds have
developed in what was the clearing so ceilings may be delayed
slightly from clearing/lifting. Winds will eventually veer southwest
tonight and then from the northwest late tonight or tomorrow morning.
There is also another chance for lower clouds towards the end of this
forecast period or after 18Z Saturday as cooler air filters southward
behind the cold front.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 7 PM CDT this evening FOR KSZ057-060.

MO...FLASH FLOOD WATCH until 7 PM CDT this evening FOR MOZ039-040-
     043>046-053-054.

&&

SHORT TERM...CDB
LONG TERM...Hawblitzel
AVIATION...CDB
Hazardous weather outlook, May 31, 12:45 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1245 PM CDT FRI MAY 31 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1245 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATER THIS AFTERNOON IN
PORTIONS OF EAST CENTRAL KANSAS AND WESTERN CENTRAL THROUGH CENTRAL
MISSOURI... WHERE CLOUD COVER IS DIMINISHING ALLOWING FOR RAPID
DESTABILIZATION. THESE STORMS WOULD LIKELY BECOME SEVERE WITH LARGE
HAIL... DAMAGING WINDS AND A FEW TORNADOES POSSIBLE THROUGH THE LATE
AFTERNOON AND EVENING HOURS. THE AREA OF GREATEST RISK WILL GENERALLY
BE ALONG AND SOUTH OF LINE FROM PAOLA... KANSAS THROUGH BOONVILLE IN
CENTRAL MISSOURI. HEAVY RAINFALL IS ALSO LIKELY WHICH WOULD LIKELY
LEAD TO ADDITIONAL FLOODING FROM PORTIONS OF EAST CENTRAL KANSAS
THROUGH CENTRAL MISSOURI.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THREAT OF THUNDERSTORMS WILL RETURN TO THE REGION MONDAY
NIGHT...AND IS CURRENTLY EXPECTED TO PERSIST THROUGH THURSDAY. MORE
TORRENTIAL RAIN IS LIKELY FROM STORMS NEXT WEEK...THOUGH THE THREAT
OF SEVERE WEATHER IS LESS CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON FROM PORTIONS OF
EAST CENTRAL KANSAS THROUGH CENTRAL MISSOURI. IN
ADDITION...RAINFALL MEASUREMENTS...AS WELL AS OBSERVED FLOODING
REPORTS...ARE GREATLY APPRECIATED.

CDB

In the hours before

Special weather statement, May 31, 3:16 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
316 PM CDT FRI MAY 31 2013

MOZ043-053-054-312100-
BATES MO-CASS MO-HENRY MO-
316 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENRY...SOUTHEASTERN
CASS AND NORTHERN BATES COUNTIES UNTIL 400 PM CDT...

AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM URICH TO 6 MILES
WEST OF BUTLER...AND MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BUTLER...URICH...CALHOUN...BLAIRSTOWN...BALLARD AND HARTWELL.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3819 9442 3839 9453 3857 9395 3856 9378
      3845 9357
TIME...MOT...LOC 2016Z 270DEG 33KT 3847 9396 3826 9438

AEP
Special weather statement, May 31, 3:51 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 PM CDT FRI MAY 31 2013

KSZ057-060-MOZ053-312130-
BATES MO-LINN KS-MIAMI KS-
351 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINN AND SOUTHEASTERN
MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND NORTHWESTERN BATES COUNTY
IN WEST CENTRAL MISSOURI UNTIL 430 PM CDT...

AT 349 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
DREXEL TO 6 MILES NORTHWEST OF BLUE MOUND...AND MOVING NORTHEAST AT 35
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  AMORET.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3826 9508 3826 9507 3830 9507 3846 9460
      3825 9437 3811 9508
TIME...MOT...LOC 2051Z 270DEG 23KT 3835 9455 3817 9505

AEP
Local storm report, May 31, 3:59 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
359 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             LEETON                  38.58N 93.70W
05/31/2013  E0.75 INCH       JOHNSON            MO   TRAINED SPOTTER

            ESTIMATED 50 MPH WINDS.

&&

PMURRAY
Local storm report, May 31, 4:02 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
402 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             SE SEDALIA              38.70N 93.23W
05/31/2013  E0.88 INCH       PETTIS             MO   TRAINED SPOTTER

&&

PMURRAY
Local storm report, May 31, 4:19 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
419 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             4 W SEDALIA             38.71N 93.30W
05/31/2013  E1.00 INCH       PETTIS             MO   PUBLIC

&&

PMURRAY
Local storm report, May 31, 4:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
431 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     SEDALIA                 38.70N 93.23W
05/31/2013  E60.00 MPH       PETTIS             MO   LAW ENFORCEMENT

            55 TO 60 MPH WINDS ESTIMATED IN SEDALIA WITH PEA SIZED
            HAIL.

&&

CDB

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 2:57 AM CDTSpecial Weather StatementEAXCass33 min
May 31, 3:12 AM CDTSpecial Weather StatementEAXJackson48 min
May 31, 3:43 AM CDTSpecial Weather StatementEAXClay47 min
May 31, 4:00 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray45 min
May 31, 4:23 AM CDTFlash Flood WarningEAXClay, Jackson, Lafayette, Platte, Ray6 hr
May 31, 5:11 AM CDTFlash Flood WarningEAXCass, Jackson, Johnson, Lafayette6 hr
May 31, 5:22 AM CDTFlash Flood WarningEAXCarroll, Chariton, Cooper, Howard, Johnson, Lafayette and 3 more6 hr
May 31, 5:45 AM CDTSpecial Weather StatementEAXJackson45 min
May 31, 5:52 AM CDTRiver Flood WarningEAXJackson6 hr
May 31, 6:14 AM CDTRiver Flood WarningEAXJackson4 hr
May 31, 6:36 AM CDTRiver Flood WarningEAXJackson7 hr
May 31, 6:43 AM CDTRiver Flood WarningEAXJackson14 hr
May 31, 7:03 AM CDTSpecial Weather StatementEAXHenry, Pettis42 min
May 31, 7:15 AM CDTRiver Flood WarningEAXJackson6 hr
May 31, 7:36 AM CDTRiver Flood WarningEAXJackson3 hr
May 31, 7:52 AM CDTRiver Flood WarningEAXPlatte27 hr
May 31, 7:54 AM CDTSevere Thunderstorm WarningEAXCooper36 min
May 31, 8:10 AM CDTAreal Flood WarningEAXCass, Cooper, Henry, Johnson, Pettis28 hr
May 31, 9:03 AM CDTFlash Flood WarningEAXCooper24 hr
May 31, 11:00 AM CDTFlash Flood WarningEAXCass, Jackson, Johnson, Lafayette3 hr
May 31, 11:27 AM CDTFlash Flood WarningEAXCooper3 hr
May 31, 11:32 AM CDTAreal Flood WarningEAXJohnson, Lafayette, Pettis, Saline24 hr
May 31, 2:01 PM CDTAreal Flood WarningEAXCass, Jackson, Johnson, Lafayette24 hr
May 31, 2:15 PM CDTSpecial Weather StatementEAXPettis45 min
May 31, 2:28 PM CDTAreal Flood WarningEAXCooper24 hr
May 31, 3:01 PM CDTSevere Thunderstorm WarningEAXPettis44 min
May 31, 3:16 PM CDTSpecial Weather StatementEAXBates, Henry44 min
May 31, 3:26 PM CDTTornado WarningEAXBates, Henry, Johnson34 min
May 31, 3:47 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis43 min
May 31, 4:12 PM CDTSevere Thunderstorm WarningEAXBates, Cass48 min
May 31, 4:30 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis60 min
May 31, 4:40 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson65 min
May 31, 5:11 PM CDTSevere Thunderstorm WarningEAXBates64 min
May 31, 5:16 PM CDTSevere Thunderstorm WarningEAXPettis29 min
May 31, 5:35 PM CDTFlash Flood WarningEAXBates6 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.